# SDR CALA2023050501364

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 72,455 hours, 29,561 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Toilet Service P
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOILET SERVICE PANEL HAS 2EA CRACKS ONE ABOVE EACH HINIGE REPAIRED TOILET SERVICE PANEL (2EA CRACKS) PER SRM 53-41-79-300- 001. EMP: V934143 WC: 54348 STA: ST ENG BFM ALL INSPECTIONS ACCOMPLISHED ON STENGINEERING NRC 54348 AT BFM
